# SDR DHL2001366019

- Difficulty date: July 21, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A1 CHECK - NR 1 ENG O/B COWL CENTER LATCH HAS 2  S/M ANGLE BRACKETS CRACKED (T/R DOOR CENTER)REMOVED BRACKETS (2 EACH),WELDED, AND INSTALLED BRACKETS (2 EACH) AT NR 1 ENG O/B COWL CENTER LATCH AS PER A300 M/M 71-13-00
